CSpace  > 计算数学与科学工程计算研究所
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations
Chen, Chuchu1; Hong, Jialin1; Ji, Lihai2; Kong, Linghua3
2017
Source PublicationCOMMUNICATIONS IN COMPUTATIONAL PHYSICS
ISSN1815-2406
Volume21Issue:1Pages:93-125
AbstractIn this paper, we propose a compact scheme to numerically study the coupled stochastic nonlinear Schrodinger equations. We prove that the compact scheme preserves the discrete stochastic multi-symplectic conservation law, discrete charge conservation law and discrete energy evolution law almost surely. Numerical experiments confirm well the theoretical analysis results. Furthermore, we present a detailed numerical investigation of the optical phenomena based on the compact scheme. By numerical experiments for various amplitudes of noise, we find that the noise accelerates the oscillation of the soliton and leads to the decay of the solution amplitudes with respect to time. In particular, if the noise is relatively strong, the soliton will be totally destroyed. Meanwhile, we observe that the phase shift is sensibly modified by the noise. Moreover, the numerical results present inelastic interaction which is different from the deterministic case.
KeywordCoupled stochastic nonlinear Schrodinger equations compact scheme stochastic multi-symplectic conservation law energy evolution law charge conservation law soliton evolution soliton interaction
DOI10.4208/cicp.300815.180416a
Language英语
Funding ProjectNational Natural Science Foundation of China[91530118] ; National Natural Science Foundation of China[91130003] ; National Natural Science Foundation of China[11021101] ; National Natural Science Foundation of China[11290142] ; National Natural Science Foundation of China[11471310] ; National Natural Science Foundation of China[11601032] ; National Natural Science Foundation of China[11301234] ; National Natural Science Foundation of China[11271171] ; Provincial Natural Science Foundation of Jiangxi[20142BCB23009] ; Provincial Natural Science Foundation of Jiangxi[20161ACB20006] ; Provincial Natural Science Foundation of Jiangxi[20151BAB201012]
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000390196800005
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24375
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, Beijing 100190, Peoples R China
2.Inst Appl Phys & Computat Math, Beijing 100094, Peoples R China
3.Jiangxi Normal Univ, Sch Math & Informat Sci, Nanchang 330022, Jiangxi, Peoples R China
Recommended Citation
GB/T 7714
Chen, Chuchu,Hong, Jialin,Ji, Lihai,et al. A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations[J]. COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2017,21(1):93-125.
APA Chen, Chuchu,Hong, Jialin,Ji, Lihai,&Kong, Linghua.(2017).A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations.COMMUNICATIONS IN COMPUTATIONAL PHYSICS,21(1),93-125.
MLA Chen, Chuchu,et al."A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations".COMMUNICATIONS IN COMPUTATIONAL PHYSICS 21.1(2017):93-125.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.